# SDR SWIA2020041050092

- Difficulty date: January 14, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COUNTERBALANCE HARDWARE HAS CORROSION REQUIRES REPLACEMENT   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED CORRODED HARDWARE ON PASSENGER DOOR COUNTER-BALANCE ANCHOR FITTINGS,PER CRJ200 AMM.TORQUE WRENCH # STS3818.CAL DUE DATE 05APR.2020.
